# SDR ASAA2015032711142

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 9,301 hours, 3,018 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RT PACK LIGHT ILLUMINATED, NOT DURING RECALL, TRIP RESET DID NOT EXTINGUISH LIGHT.  ACFT GROUNDED.  ACCOMPLISH FIM 21-62, TASK 801 NO FAULTS FOUND ALL TEST PASS NO PACK LIGHT ILLUMINATED AT COCKPIT OR ON RECALL.  OK FOR SERVICE.
